# SDR REXA2015103001034

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT LOWER AFT CORNER AT FS 349.00, SUPPORT STRUCTURE CORNER DOUBLER STRAP HAS EXFOLIATION CORROSION.  R & R FLOOR FITTING, PN SH670-31942-3, IAW  SRM 51-40-11 & 51-42-21.
